American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54E30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 38 found      Go to page: 1 2

[1] Chris Good and Robin W. Knight. Monotonically countably paracompact, collectionwise Hausdorff spaces and measurable cardinals. Proc. Amer. Math. Soc. 134 (2006) 591-597. MR 2176028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Petr Simon and Gino Tironi. First countable extensions of regular spaces. Proc. Amer. Math. Soc. 132 (2004) 2783-2792. MR 2054805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Gary Gruenhage and David Lutzer. Baire and Volterra spaces. Proc. Amer. Math. Soc. 128 (2000) 3115-3124. MR 1664398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] H. Cook and G. M. Reed. On the non-productivity of normality in Moore spaces. Proc. Amer. Math. Soc. 127 (1999) 875-880. MR 1415580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Stephen Watson. Separation and coding . Trans. Amer. Math. Soc. 342 (1994) 83-106. MR 1225576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Franklin D. Tall. $\sigma$-centred forcing and reflection of (sub)metrizability . Proc. Amer. Math. Soc. 121 (1994) 299-306. MR 1179593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] T. Mizokami. On $\phi$-extensions of developable spaces . Proc. Amer. Math. Soc. 119 (1993) 331-336. MR 1165063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Hidenori Tanaka. Countable paracompactness of Pixley-Roy hyperspaces . Proc. Amer. Math. Soc. 108 (1990) 1115-1120. MR 969529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] H. R. Bennett and J. Chaber. Scattered spaces and the class ${\rm MOBI}$ . Proc. Amer. Math. Soc. 106 (1989) 215-221. MR 961401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Takesi Isiwata. Metrization of additive $\kappa$-metric spaces . Proc. Amer. Math. Soc. 100 (1987) 164-168. MR 883422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ralph Fox and Jacob Kofner. A regular counterexample to the $\gamma$-space conjecture . Proc. Amer. Math. Soc. 94 (1985) 502-506. MR 787902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] P. J. Collins, G. M. Reed, A. W. Roscoe and M. E. Rudin. A lattice of conditions on topological spaces . Proc. Amer. Math. Soc. 94 (1985) 487-496. MR 787900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Dennis K. Burke. PMEA and first countable, countably paracompact spaces . Proc. Amer. Math. Soc. 92 (1984) 455-460. MR 759673.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] William G. Fleissner. Normal, not paracompact spaces. Bull. Amer. Math. Soc. 7 (1982) 233-236. MR 656201.
Abstract, references, and article information   
View Article: PDF

[15] H. R. Bennett. A short proof that compact quasidevelopable spaces are metrizable . Proc. Amer. Math. Soc. 86 (1982) 667-668. MR 674102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] William G. Fleissner. If all normal Moore spaces are metrizable, then there is an inner model with a measurable cardinal . Trans. Amer. Math. Soc. 273 (1982) 365-373. MR 664048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] H. H. Hung. On developability . Proc. Amer. Math. Soc. 85 (1982) 275-277. MR 652457.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Scott W. Williams. Trees, Gleason spaces, and coabsolutes of $\beta {\bf N}\sim {\bf N}$ . Trans. Amer. Math. Soc. 271 (1982) 83-100. MR 648079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Harald Brandenburg. Some characterizations of developable spaces . Proc. Amer. Math. Soc. 80 (1980) 157-161. MR 574527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] John W. Carlson. Developable spaces and nearness structures . Proc. Amer. Math. Soc. 78 (1980) 573-579. MR 556635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Peter J. Nyikos. A provisional solution to the normal Moore space problem . Proc. Amer. Math. Soc. 78 (1980) 429-435. MR 553389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] William G. Fleissner and Arnold W. Miller. On $Q$ sets . Proc. Amer. Math. Soc. 78 (1980) 280-284. MR 550513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Eric K. van Douwen. There is no universal separable Moore space . Proc. Amer. Math. Soc. 76 (1979) 351-352. MR 537104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Dennis K. Burke. Pseudo-open mappings from topological sums . Proc. Amer. Math. Soc. 74 (1979) 191-196. MR 521897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] S. W. Davis and R. M. Stephenson. Separability and minimal weak base topologies . Proc. Amer. Math. Soc. 74 (1979) 371-378. MR 524320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] M. L. Wage, W. G. Fleissner and G. M. Reed. Normality versus countable paracompactness in perfect spaces. Bull. Amer. Math. Soc. 82 (1976) 635-639. MR 0410665.
Abstract, references, and article information   
View Article: PDF

[27] J. A. Eidswick. The undecidability of a fundamental problem in cluster set theory . Proc. Amer. Math. Soc. 60 (1976) 116-118. MR 0423308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Michael L. Wage. Countable paracompactness, normality, and Moore spaces . Proc. Amer. Math. Soc. 57 (1976) 183-188. MR 0405364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] G. M. Reed. Concerning first countable spaces. III . Trans. Amer. Math. Soc. 210 (1975) 169-177. MR 0372828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] J. A. Eidswick. A topological translation of a fundamental problem in cluster set theory . Proc. Amer. Math. Soc. 53 (1975) 75-79. MR 0376983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 38 found      Go to page: 1 2